# SDR SWIA202266345

- Difficulty date: August 21, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 45,496 hours, 29,675 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE OF THE LH AFT DRAG ANGLE BRACKET CRACKED AT 67.5% REAR SPAR DATUM   (FILED CLOSED)   REMOVED CRACKED LH AFT DRAG ANGLE AND INSTALLED A NEW LH AFT DRAG ANGLE REF CRJ700 SRM 51-42-13, 51-42-22 AND 51-42-21.
